Stability of quartic mappings in fuzzy Banach spaces

Zhu Li

Abstract


In this paper, we will consider the stability of quartic mapping in fuzzy normed spaces. First we define the concept of convergent sequence and Cauchy sequence. Also, we show that quartic mapping exist another fuzzy approximately quartic mapping. We discuss under what condition does the quartic mapping be a fuzzy continuity mapping.

Full Text: PDF

How to Cite this Article:

Zhu Li, Stability of quartic mappings in fuzzy Banach spaces, Journal of Mathematical and Computational Science, Vol 7, No 4 (2017), 775-785

Copyright © 2017 Zhu Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2017 JMCS